Journal article icon

Journal article

Local constraints on Einstein-Weyl geometries

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1515/crll.1997.491.183

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK More from this journal
Volume:
491
Issue:
491
Pages:
183-198
Publication date:
1997-01-01
DOI:
EISSN:
1435-5345
ISSN:
0075-4102
Pubs id:
pubs:1354
UUID:
uuid:8b17a76c-2cc1-4a7e-acb9-489c09f4f073
Local pid:
pubs:1354
Source identifiers:
1354
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP